MAUDE Adverse Event Report: CATH TEMPO 4F USL 2 80CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CATH TEMPO 4F USL 2 80CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451418S0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.A review of the manufacturing documentation associated with this lot# 17951293 presented no issues during the manufacturing process that can be related to the reported complaint.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the tip of a 4f 80cm uni select i (usl) tempo catheter snapped off inside the patient.There was no reported patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the tip of a 4f 80cm uni select i (usl) tempo catheter snapped off inside the patient.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 17951293 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported " brite tip/distal tip ¿ separated - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Handling factors, such as excessive force, may have contributed to the reported event.According to the instructions for use (ifu), which is not intended as a mitigation of risk, ¿exercise care when removing guidewires from multiple-curve catheters.To prevent kinking of 5f (1.65 mm) and smaller angiographic catheters; straighten the pigtail catheter tip only with a diagnostic guidewire or, if applicable, with a tip straightener.Do not straighten by hand.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.Procedures requiring percutaneous catheter introduction should not be attempted by physicians unfamiliar with the possible complications.Complications may occur at any time during or after the procedure.¿ neither the phr review nor the information available suggests that the reported event could be related to the manufacturing process of the unit.Therefore, no corrective or preventative actions will be taken at this time.

Brand Name
CATH TEMPO 4F USL 2 80CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10960458
Report Number9616099-2020-04100
Device Sequence Number791464
Product Code DQO
UDI-Device Identifier20705032007884
UDI-Public20705032007884
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number451418S0
Device Catalogue Number451418S0
Device Lot Number17951293
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date01/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.